| Model Number |
EIS3S12R |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/13/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, insert replacement due to suspected infection eis3s14r cs tibial insert replaced with size 3 14mm right from eis3s12r evolution® mp cs insert size 3 standard 12mm right.(b)(6).
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.